Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 78, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 2, 2007, 5:12 PM CDT for Webb County, Texas. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 2, 2007, 5:12 PM CDT (22:12 UTC)
- Expired
- Jul 2, 2007, 7:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 179 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 5:26 PM CDT | FLOOD | Laredo, TX | NUMEROUS ROADS HAVE BEEN BARRICADED DUE TO RISING WATER. |
| Jul 2, 6:57 PM CDT | FLASH FLOOD | Laredo, TX | MANY ROADS AROUND THE CITY ARE CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.2 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2074 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KCRP 022214 FFWCRP TXC479-030015- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 512 PM CDT MON JUL 2 2007 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL WEBB COUNTY IN SOUTH TEXAS * UNTIL 715 PM CDT * AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED 3 TO 4 INCHES ALONG ROUTE 59 ABOUT 10 MILES EAST OF LAREDO. THESE STORMS WERE NEARLY STATIONARY. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LAREDO...EL CENIZO...ORVIL AND RIO BRAVO. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2776 9921 2730 9912 2729 9955 2776 9965 $$ JAR
4 follow-up statements
000 WGUS74 KCRP 022225 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 523 PM CDT MON JUL 2 2007 TXC479-030015- WEBB- INCLUDING THE CITY OF LAREDO 523 PM CDT MON JUL 2 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR CENTRAL WEBB COUNTY... AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. HOURLY RAINFALL RATES WERE APPROACHING 5 TO 6 INCHES ABOUT 10 MILES EAST OF LAREDO. THE FIRE CHIEF IN LAREDO REPORTED NUMEROUS STREET CLOSINGS FROM LOCALIZED FLOODING. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORVIL MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2776 9921 2730 9912 2729 9955 2776 9965 $$ JAR
000 WGUS74 KCRP 022300 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 558 PM CDT MON JUL 2 2007 TXC479-030015- WEBB- INCLUDING THE CITY OF LAREDO 558 PM CDT MON JUL 2 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR CENTRAL WEBB COUNTY... AT 554 PM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAIN WERE REPORTED OVER THE WARNED AREA. DOPPLER RADAR INDICATED 2.5 TO 3.0 INCHES OF RAIN AN HOUR OVER THE NORTHERN PORTION OF LAREDO. NUMEROUS STREETS REMAINED CLOSED DUE TO FLOODING. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAREDO AND ORVIL MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2776 9921 2730 9912 2729 9955 2776 9965 $$ JAR
000 WGUS74 KCRP 022348 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 645 PM CDT MON JUL 2 2007 TXC479-030015- WEBB- INCLUDING THE CITY OF LAREDO 645 PM CDT MON JUL 2 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR CENTRAL WEBB COUNTY... AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAIN WERE MOVING TO THE WEST AND SOUTH OF LAREDO. A TRAINED WEATHER SPOTTER REPORTED THAT MAJOR THOROUGHFARES THROUGHOUT THE CITY WERE FLOODED AND IMPASSABLE. THIS INCLUDED THE I-35 ACCESS ROAD AT MANN ROAD...PORTIONS OF HILLSIDE ROAD AS WELL AS MCPHERSON ROAD. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAREDO AND ORVIL MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2776 9921 2730 9912 2729 9955 2776 9965 $$ JAR
000 WGUS74 KCRP 030016 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 716 PM CDT MON JUL 2 2007 TXC479-030026- WEBB- INCLUDING THE CITY OF LAREDO 716 PM CDT MON JUL 2 2007 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL WEBB COUNTY... THUNDERSTORMS HAVE DISSIPATED AND MOVED SOUTH. LAT...LON 2776 9921 2730 9912 2729 9955 2776 9965 $$ JAR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 3:22 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jul 2, 3:22 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
322 PM CDT MON JUL 2 2007
.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...THE COMBINATION OF
COPIOUS MSTR (OWING TO MOST RECENT PROXIMITY AND DETERMINISTIC PW
OUTPUT) AND INCREASING UPPER FORCING (Q-VECTOR CONVERGENCE
ASSOCIATED WITH AN UPPER SYSTEM PROGD TO ENTER THE REGION FROM THE
NORTH) WL RESULT IN NUMEROUS/WIDESPREAD CONVECTION...ESP AFT 06Z
TUE. THE CONVECTIVE/HEAVY RAIN THREAT WL PERSIST OVR THE ERN CWFA...
AND WL EXTEND WEST TO INCLUDE THE WRN CWFA LATE TUE. THE NAM/GFS
NOT CONSISTENT WITH RESPECT TO THE PSN/TIMING A SFC BNDRY.
NOTWITHSTANDING THE BNDRY...WIDESPREAD FLOODING REMAINS PSBL GIVEN
THE EXPECTED RAINFALL COVERAGE/LOW FFG VALUES. THE THREAT FLOODING
WL BE GREATEST OVR THE ERN CWFA OVERNIGHT/EARLY TUESDAY WHEN
CONVECTION MOVES OVR REGIONS THAT EXPERIENCED ISOLD 6-8+ INCHES OF
RAINFALL TODAY. THE THREAT WL INCLUDE THE CNTRL/WRN CWFA TUESDAY
AFTN/TUESDAY NGT AS THE UPPER FORCING SHIFTS WESTWARD. THUS WL
RETAIN AND EXTEND THE FFA THROUGH TUESDAY NGT. EXPECT MAX TEMPS
NOT TO EXCEED TO 80S TUESDAY OWING TO RAINFALL/LIMITED INSOLATION.
&&
.AVIATION...PERSISTENT MVFR CONDITIONS WL DEVELOP OVR THE RIO
GRANDE PLAINS AFT 06Z TUE WITH IFR ELSEWHERE OWING TO INCREASING
CONVECTION. THEN PREVAILING MVFR CEILINGS EXPECTED 15Z TUE-00Z
WED...WITH IFR CEILINGS/VSBYS OWING TO HEAVY RAIN. PREVAILING
IFR/LIFR CONDITIONS ARE PSBL AFT 06Z WED...ESPECIALLY OVR THE RIO
GRANDE PLAINS IN RESPONSE TO HEAVY RAINFALL.
&&
.MARINE...THE SYNOPTIC PATTERN WL BE CONSISTENT WTIH PERSISTENT
ONSHORE FLOW...YET BELOW SCA CRITERION. THE COVERAGE/INTENSITY OF
CONVECTION WL INCREASE DRG THE PERIOD.
&&
.LONG TERM (WEDNESDAY THROUGH MONDAY)...BY 12Z WEDNESDAY THE MID
AND UPPER LEVEL IS FORECASTED TO BE SOMEWHERE IN THE VICINITY OF
COTULLA/EAGLE PASS/LAREDO. COPIOUS AMOUNTS OF TROPICAL MOISTURE WILL
STILL BE POOLED OVER ALL OF SOUTH TEXAS...RANGING FROM 2.15-2.4 OF
PRECIPITABLE WATER. HIGH POPS ARE IN ORDER...RANGING FROM LIKELY
ACROSS THE COASTAL BEND TO CATEGORICAL ACROSS THE RIO GRANDE PLAINS
WHERE MOISTURE/INSTABILITY/SYNOPTIC ASCENT BEST. THE FLASH FLOOD
WATCH WILL LIKELY HAVE TO BE EXTENDED INTO THE DAY WEDNESDAY FOR AT
LEAST THE WESTERN HALF OF THE CWA...POSSIBLY THE ENTIRE CWA. THE LOW
DRIFTS SOUTHWEST INTO MEXICO BY WEDNESDAY EVENING. GFS LOOKS
POSSIBLY SUSPECT WITH DEEPENING LOW FM 00-06Z THU JUST WEST OF THE
RIO GRANDE...NEVERTHELESS DO EXPECT HIGH END CHANCE TO LIKELY POPS
WED NIGHT ACROSS THE RIO GRANDE PLAINS WED NIGHT.
THURSDAY INTO FRIDAY MORNING THE LOW DRIFTS FURTHER WEST (JUST SOUTH
OF THE BIG BEND). BUT HIGH PWS (2-2.3) WILL REMAIN POOLED UP THE
RIO GRANDE DURING THE DAY THURSDAY...SO HIGH END SCATTERED POPS WILL
STILL LOOK GOOD OUT WEST.
FRIDAY AND SATURDAY THE PW DROP OFF STEADILY...AND CHANCES FOR
PRECIP WILL REMAIN BASICALLY ISOLATED AND CONFINED TO
SEABREEZE/DIABATIC HEATING FORCING.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 84 76 85 78 87 / 80 70 80 40 60
VICTORIA 83 74 85 75 86 / 90 70 80 40 60
LAREDO 91 76 91 77 88 / 60 60 50 70 80
ALICE 86 75 87 76 87 / 80 70 80 60 70
ROCKPORT 83 78 84 80 87 / 70 70 80 40 60
COTULLA 88 74 89 75 87 / 60 60 50 70 80
KINGSVILLE 85 76 86 77 88 / 80 70 80 50 60
NAVY CORPUS 84 79 84 80 87 / 70 70 80 40 60
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
WC/87...SHORT TERM
JR/76...LONG TERMHazardous weather outlook, Jul 2, 5:07 AM CDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 507 AM CDT MON JUL 2 2007 GMZ230-235-TXZ229>234-239>247-030000- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-LA SALLE- MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-JIM WELLS- KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 507 AM CDT MON JUL 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ABUNDANT MOISTURE COMBINED WITH AN UPPER LEVEL DISTURBANCE TO THE NORTHWEST OF THE RIO GRANDE PLAINS WILL LEAD TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER SOUTH TEXAS TODAY INTO TONIGHT. THE SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL. RAIN AMOUNTS OF 2 TO 4 INCHES ARE LIKELY. ISOLATED MAXIMUM RAIN AMOUNTS UP TO 8 INCHES WILL BE POSSIBLE. PONDING OF WATER ON ROADS AND FLOODING OF CREEKS...STREAMS AND OTHER LOW LYING AREAS WILL BE LIKELY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR ALL OF SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ABUNDANT TROPICAL MOISTURE AND AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS SOUTH TEXAS THROUGH WEDNESDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE THROUGH TUESDAY. RAIN AMOUNTS OF 1 TO 3 INCHES WILL BE LIKELY ACROSS THE REGION THROUGH TUESDAY WITH ISOLATED TOTAL AMOUNTS OVER 5 INCHES POSSIBLE. LOCALIZED FLOODING WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS. FOR THE REST OF THE PERIOD...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THURSDAY THROUGH FRIDAY...ISOLATED ON SATURDAY AND SUNDAY. THESE SHOWERS AND STORMS WILL PRIMARILY BE ASSOCIATED WITH DAYTIME HEATING AND THE SEA BREEZE BOUNDARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TMT/TE
In the hours before
Local storm report, Jul 2, 11:32 AM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1132 AM CDT MON JUL 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 AM HEAVY RAIN VICTORIA 28.82N 96.98W
07/02/2007 M3.42 INCH VICTORIA TX ASOS
RECORDED AT VCT ASOS SINCE MIDNIGHT.
1128 AM HEAVY RAIN CORPUS CHRISTI 27.71N 97.29W
07/02/2007 M9.86 INCH NUECES TX ASOS
RECORDED AT CRP ASOS SINCE MIDNIGHT.
&&
JRLocal storm report, Jul 2, 11:44 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1144 AM CDT MON JUL 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 AM FLASH FLOOD CORPUS CHRISTI 27.71N 97.29W
07/02/2007 NUECES TX DEPT OF HIGHWAYS
WATER OVER FM 2292...CLARKWOOD AND RAND MORGAN.
1039 AM FLASH FLOOD ROBSTOWN 27.80N 97.66W
07/02/2007 NUECES TX DEPT OF HIGHWAYS
FLOODING REPORTED ON BUSINESS 77 IN ROBSTOWN AS WELL AS
FRONTAGE ROADS ALONG U.S. 77.
1124 AM FLOOD CORPUS CHRISTI 27.71N 97.29W
07/02/2007 NUECES TX DEPT OF HIGHWAYS
WATER OVER THE NORTHBOUND LANES OF IH 37 FROM LANTANA TO
SOUTHERN MINERALS ROAD.
1133 AM FLOOD CORPUS CHRISTI 27.71N 97.29W
07/02/2007 NUECES TX BROADCAST MEDIA
HIGH WATER ON AIRLINE NEAR S.P.I.D. AND SUNRISE MALL.
&&
JRLocal storm report, Jul 2, 12:12 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1212 PM CDT MON JUL 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM FLASH FLOOD 5 NW INEZ 28.93N 96.84W
07/02/2007 VICTORIA TX LAW ENFORCEMENT
VICTORIA SHERIFFS DEPARTMENT REPORTED 2 FEET OF WATER
OVER BENBOW ROAD AT GARCITAS CREEK NORTHWEST OF INEZ.
0510 AM FLASH FLOOD MISSION VALLEY 28.85N 97.16W
07/02/2007 VICTORIA TX LAW ENFORCEMENT
VICTORIA SHERIFFS DEPARTMENT REPORTED WATER OVER THE ROAD
IN SEVERAL PLACES ON FARM TO MARKET ROAD 236 BETWEEN
VICTORIA AND MISSION VALLEY AND FARM TO MARKET ROAD 447
FROM MISSION VALLEY TO NURSERY.
0510 AM FLASH FLOOD 13 NE NURSERY 29.05N 96.95W
07/02/2007 VICTORIA TX LAW ENFORCEMENT
VICTORIA SHERIFFS DEPARTMENT REPORTED WATER OVER THE ROAD
AT GARCITAS CREEK NEAR FORDTRAN.
0742 AM FLASH FLOOD 15 N GOLIAD 28.89N 97.39W
07/02/2007 GOLIAD TX BROADCAST MEDIA
ROADS CLOSED IN TOWN OF ANDER DUE TO HIGH WATER.
0742 AM FLASH FLOOD SCHROEDER 28.80N 97.22W
07/02/2007 GOLIAD TX BROADCAST MEDIA
ROADS CLOSED DUE TO HIGH WATER.
0742 AM FLASH FLOOD VICTORIA 28.82N 96.98W
07/02/2007 VICTORIA TX EMERGENCY MNGR
NUMEROUS ROAD CLOSURES IN AND AROUND THE CITY DUE TO HIGH
WATER.
0743 AM FLASH FLOOD 3 SW NURSERY 28.89N 97.14W
07/02/2007 VICTORIA TX DEPT OF HIGHWAYS
F.M. 447 CLOSED DUE TO HIGH WATER.
0745 AM FLASH FLOOD 8 SE MATHIS 28.01N 97.73W
07/02/2007 SAN PATRICIO TX LAW ENFORCEMENT
WATER OVER IH 37 BETWEEN MILE MARKERS 23 AND 24. LAW
ENFORCEMENT HAS RESPONDED TO SIX ACCIDENTS IN THIS AREA.
0745 AM FLASH FLOOD EDROY 27.93N 97.67W
07/02/2007 SAN PATRICIO TX LAW ENFORCEMENT
FLOODING REPORTED ON FM 234 NEAR IH 37.
0745 AM FLASH FLOOD 4 SE MATHIS 28.05N 97.78W
07/02/2007 SAN PATRICIO TX LAW ENFORCEMENT
FLOODING REPORTED AT FM 188 NEAR IH 37. ROAD BEING
CLOSED.
0755 AM FLASH FLOOD NURSERY 28.92N 97.10W
07/02/2007 VICTORIA TX DEPT OF HIGHWAYS
WATER OVER U.S. 87 IN NURSERY.
0804 AM FLASH FLOOD MISSION VALLEY 28.85N 97.16W
07/02/2007 VICTORIA TX DEPT OF HIGHWAYS
WATER OVER F.M. 236 IN SEVERAL SPOTS FROM THE
DEWITT/VICTORIA COUNTY LINE TO NORTHWEST SIDE OF THE CITY
OF VICTORIA.
0807 AM FLASH FLOOD VICTORIA 28.82N 96.98W
07/02/2007 VICTORIA TX EMERGENCY MNGR
U.S. 77 CLOSED FROM NORTH SIDE OF VICTORIA TO
LAVACA/VICTORIA COUNTY LINE. U.S. 77 UNDERWATER NEAR THE
VICTORIA/LAVACA COUNTY LINE.
0834 AM FLASH FLOOD 3 NE SCHROEDER 28.84N 97.18W
07/02/2007 VICTORIA TX DEPT OF HIGHWAYS
WATER OVER FM 622
0900 AM FLASH FLOOD 5 N EDROY 28.01N 97.67W
07/02/2007 SAN PATRICIO TX LAW ENFORCEMENT
FLOODING REPORTED IN WEST SINTON AT FM 630 AND FM 796.
0900 AM FLASH FLOOD CORPUS CHRISTI 27.71N 97.29W
07/02/2007 NUECES TX LAW ENFORCEMENT
FLOODING REPORTED ON UP RIVER RD. 13000 BLOCK OF LEOPARD
HAD OVER 1 FOOT OF WATER OVER IT. ROAD IN LABONTE PARK
FLOODED.
0922 AM FLASH FLOOD WOODSBORO 28.24N 97.32W
07/02/2007 REFUGIO TX DEPT OF HIGHWAYS
WATER REPORTED OVER SOME SPOTS OF FM 1360 FROM WOODSBORO
TO FM 136.
0925 AM FLASH FLOOD INEZ 28.88N 96.78W
07/02/2007 VICTORIA TX DEPT OF HIGHWAYS
FM 444 CLOSED DUE TO FLOODING FROM US 59 TO US 77.
0927 AM FLASH FLOOD 3 SE WOODSBORO 28.21N 97.29W
07/02/2007 REFUGIO TX BROADCAST MEDIA
WATER OVER F.M. 629 IN SPOTS FROM FM 1360 TO FM 136.
0938 AM FLASH FLOOD NURSERY 28.92N 97.10W
07/02/2007 VICTORIA TX BROADCAST MEDIA
WATER INTO HOMES. CARS REPORTED UNDERWATER. SOME
EVACUATIONS OCCURING. MEDIA HAS RECEVIED REPORTS OF 8-11
INCHES OF RAIN OVER THE PAST 6-12 HOURS.
1007 AM FLASH FLOOD CORPUS CHRISTI 27.71N 97.29W
07/02/2007 NUECES TX LAW ENFORCEMENT
EVERHART AT S.P.I.D FLOODED. KOSTORYZ AT S.P.I.D.
FLOODED. FRONTIER AT LEOPARD ST. IMPASSABLE. ROCKWOOD AT
STARLIGHT UNDERWATER.
1026 AM FLASH FLOOD CORPUS CHRISTI 27.71N 97.29W
07/02/2007 NUECES TX DEPT OF HIGHWAYS
WATER OVER FM 2292...CLARKWOOD AND RAND MORGAN.
1039 AM FLASH FLOOD ROBSTOWN 27.80N 97.66W
07/02/2007 NUECES TX DEPT OF HIGHWAYS
FLOODING REPORTED ON BUSINESS 77 IN ROBSTOWN AS WELL AS
FRONTAGE ROADS ALONG U.S. 77.
1057 AM FLASH FLOOD CORPUS CHRISTI 27.71N 97.29W
07/02/2007 NUECES TX LAW ENFORCEMENT
ACCESS ROADS AT IH 37 AND SOUTHERN MINERALS RD AND IH 37
AND CORN PRODUCTS ROAD FLOODED AND CLOSED. SEVERAL OTHER
SECONDARY STREETS FLOODED IN CITY.
1124 AM FLOOD CORPUS CHRISTI 27.71N 97.29W
07/02/2007 NUECES TX DEPT OF HIGHWAYS
WATER OVER THE NORTHBOUND LANES OF IH 37 FROM LANTANA TO
SOUTHERN MINERALS ROAD.
1128 AM HEAVY RAIN CORPUS CHRISTI 27.71N 97.29W
07/02/2007 M9.86 INCH NUECES TX ASOS
RECORDED AT CRP ASOS SINCE MIDNIGHT.
1128 AM HEAVY RAIN VICTORIA 28.82N 96.98W
07/02/2007 M3.42 INCH VICTORIA TX ASOS
RECORDED AT VCT ASOS SINCE MIDNIGHT.
1133 AM FLOOD CORPUS CHRISTI 27.71N 97.29W
07/02/2007 NUECES TX BROADCAST MEDIA
HIGH WATER ON AIRLINE NEAR S.P.I.D. AND SUNRISE MALL.
&&
JRThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:21 PM CDT | Flash Flood Warning | CRP | Duval | 114 min |
| Jul 1, 8:46 PM CDT | Flash Flood Warning | CRP | Webb | 89 min |
| Jul 1, 9:11 PM CDT | Flash Flood Warning | CRP | Duval | 94 min |
| Jul 1, 9:35 PM CDT | River Flood Warning | CRP | Nueces, San Patricio | 15 days |
| Jul 2, 2:51 AM CDT | Flash Flood Warning | CRP | Victoria | 114 min |
| Jul 2, 4:06 AM CDT | Flash Flood Warning | CRP | Goliad | 114 min |
| Jul 2, 4:29 AM CDT | Flash Flood Warning | CRP | Victoria | 2 hr |
| Jul 2, 5:09 AM CDT | River Flood Warning | CRP | Bee, Nueces, San Patricio | 36 hr |
| Jul 2, 5:54 AM CDT | Flash Flood Warning | CRP | Goliad | 96 min |
| Jul 2, 6:01 AM CDT | River Flood Warning | CRP | Calhoun, Victoria | 26 hr |
| Jul 2, 6:14 AM CDT | Flash Flood Warning | CRP | Nueces, Refugio, San Patricio | 2 hr |
| Jul 2, 6:14 AM CDT | Flash Flood Warning | CRP | Nueces, San Patricio | 2 hr |
| Jul 2, 6:21 AM CDT | Flash Flood Warning | CRP | Victoria | 3 hr |
| Jul 2, 6:44 AM CDT | River Flood Warning | CRP | Calhoun, Victoria | 48 hr |
| Jul 2, 7:00 AM CDT | River Flood Warning | CRP | Nueces | 19 hr |
| Jul 2, 7:46 AM CDT | Flash Flood Warning | CRP | Goliad | 119 min |
| Jul 2, 8:14 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, Refugio, San Patricio | 3 hr |
| Jul 2, 8:14 AM CDT | Flash Flood Warning | CRP | Refugio, San Patricio | 3 hr |
| Jul 2, 8:29 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Victoria | 36 hr |
| Jul 2, 9:09 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun | 3 hr |
| Jul 2, 9:16 AM CDT | Flash Flood Warning | CRP | Victoria | 119 min |
| Jul 2, 9:41 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Victoria | 43 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.